| Model Number |
816570 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported complaint.A review of the logs concluded that it was likely a cable overheating and losing connection.The fsr replaced the display to pump board cable and functional testing was performed.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during priming of the device for a cardiopulmonary bypass (cpb) procedure, the roller pump went blank.The team unplugged the pump and plugged it back in and the issue remained.The pump was removed from the base, and when it was put back on, the issue was resolved.The pump was used for the remainder of the case with no issues.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.